Weak$^{*}$ properties of weighted convolution algebras II

Tom 198 / 2010

Sandy Grabiner Studia Mathematica 198 (2010), 53-67 MSC: Primary 43A22, 43A10, 43A15; Secondary 46J45, 46J20. DOI: 10.4064/sm198-1-3


We show that if $\phi$ is a continuous homomorphism between weighted convolution algebras on ${\mathbb{R}^{+}},$ then its extension to the corresponding measure algebras is always weak$^{\ast}$ continuous. A key step in the proof is showing that our earlier result that normalized powers of functions in a convolution algebra on ${\mathbb{R}^{+}}$ go to zero weak$^{\ast}$ is also true for most measures in the corresponding measure algebra. For some algebras, we can determine precisely which measures have normalized powers converging to zero weak$^{\ast}$. We also include a variety of applications of weak$^{\ast}$ results, mostly to norm results on ideals and on convergence.


  • Sandy GrabinerDepartment of Mathematics
    Pomona College
    610 North College Ave.
    Claremont, CA 91711, U.S.A.

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek